Article citationsMore>>

J. C. Bermond and M. J Schonhei, “G-Decomposition of Kn, Where G Has Four Vertices or Less,” Discrete Mathematics, Vol. 19, No. 2, 1997, pp. 113-120. doi:10.1016/0012-365X(77)90027-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.